Header menu link for other important links
Matrix characterization of multidimensional subshifts of finite type
, D. Kumar
Published in Universitat Politecnica de Valencia
Volume: 20
Issue: 2
Pages: 407 - 418
Let X ⊂ AZd be a 2-dimensional subshift of finite type. We prove that any 2-dimensional subshift of finite type can be characterized by a square matrix of infinite dimension. We extend our result to a general d-dimensional case. We prove that the multidimensional shift space is non-empty if and only if the matrix obtained is of positive dimension. In the process, we give an alternative view of the necessary and sufficient conditions obtained for the non-emptiness of the multidimensional shift space. We also give sufficient conditions for the shift space X to exhibit periodic points. © AGT, UPV, 2019.
About the journal
JournalApplied General Topology
PublisherUniversitat Politecnica de Valencia